Polyadic groups and automorphisms of cyclic extensions

Mohammad Shahryari*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We show that for any n-ary group (G, f), the group Aut(G, f) can be embedded in Aut(ℤn-1 ⋉ G) and so we can obtain a class of interesting automorphisms of cyclic extensions.

Original languageEnglish
Pages (from-to)275-281
Number of pages7
JournalQuasigroups and Related Systems
Volume20
Issue number2
Publication statusPublished - 2012
Externally publishedYes

Keywords

  • Covering group
  • Cyclic extensions
  • Polyadic group
  • Semi-direct product

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Discrete Mathematics and Combinatorics

Cite this